# SDR AU980336

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: BN138
- Condition: Failed
- Location: Nr 2 Spoiler
- Component: 651734748
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT NR 2 SPOILER ACTUATOR ATTACHMENT BRACKET FAILED.  SUSPECT CAUSED BY INCORRECT RIGGING.
